Verapamil hydrochloride and Metallic taste - from FDA reports
Metallic taste is reported only by a few people who take Verapamil Hydrochloride. We study 2,454 people who have side effects while taking Verapamil hydrochloride from FDA. Among them, 4 have Metallic taste. Find out below who they are, when they have Metallic taste and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On May, 09, 2017
2,454 people reported to have side effects when taking Verapamil Hydrochloride.
Among them, 4 people (0.16%) have Metallic Taste
Number of reports submitted per year:
Gender of people who have Metallic Taste when taking Verapamil Hydrochloride *:
- female: 66.67 %
- male: 33.33 %
Age of people who have Metallic Taste when taking Verapamil Hydrochloride *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 33.33 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 0.0 %
- 60+: 66.67 %
Top conditions involved for these people *:
- High Blood Pressure (3 people, 75.00%)
- Paroxysmal Supraventricular Tachycardia (1 person, 25.00%)
- Heart Rate Irregular (1 person, 25.00%)
- Heart Rate Increased (1 person, 25.00%)
- Cardiac Disorder (1 person, 25.00%)
Top co-used drugs for these people *:
- Zantac (1 person, 25.00%)
- Vitamin D (1 person, 25.00%)
- Tylenol (1 person, 25.00%)
- Truvada (1 person, 25.00%)
- Norvir (1 person, 25.00%)
Top other side effects for these people *:
- Weakness (2 people, 50.00%)
- Rashes (2 people, 50.00%)
- Nausea (2 people, 50.00%)
- Regurgitation (1 person, 25.00%)
- Muscle Aches (1 person, 25.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Metallic taste when taking Verapamil hydrochloride?
Verapamil hydrochloride has active ingredients of verapamil hydrochloride. It is often used in high blood pressure. (latest outcomes from Verapamil hydrochloride 3,557 users)
Metallic taste (a bad taste in the mouth) has been reported by people with insomnia, hepatitis c, high blood pressure (latest reports from 43,425 Metallic taste patients).
Browse all side effects of Verapamil hydrochloridea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Metallic tasteMetallic taste
Could your condition cause Metallic tasteMetallic taste
What would happen?
Can you answer these questions?
I had cough, runny nose and slight fever a week back. So after 2 days I took Benadryl. One day after taking Benadryl I noticed loss of smell and most of the taste (can't notice much other than sweet......I don't notice even very spicy food now.) Since 3 days I am trying steam, salt water ...
I have been taking 300mg of Invokana for less than a month but I have experienced a loss of taste. Mostly, my ability to taste sweet is gone leaving me only with salty or savory but it's also diminished. I can no longer drink any kind of diet soda as it just tastes like chemicals to me. Is ...
You may be interested in these reviews
I'm new..... hello! I am currently on XR tegretol 800 mg. Started beginning of May. Recently went off vraylar. Hoping that was the reason I had a metallic in my mouth. Now I think it's the tegretol. How long does it last? What can I do about it? It will go away, right?
Hello, How is everyone doing? Im new to the group cause im looking to find some answers because ive yet to find, Ive been dealing with some type of adrenal insufficiency for several years now and cant seem to get healthy know matter what i try, Ive done the vitamins, glandulars, and even ...
New to the group and have been going nuts trying to figure out why I had lost my sense of taste. A few months ago my pain management doc recommended it and it helps me get to sleep. I did a Google search on it and loss of taste, and boom! How long from when I stop taking it until my sense of ...
Need help with a issue, I have been on Omeprazole for several years, I was changed over to the generic due to insurance purposes, but recently I have been taking it and have experienced this HORRIBLE metallic taste in my mouth , any suggestions and will it go away?
I have been taking omeprazole for almost 6 years, in the last 3 years, I was changed to Esomeprazole and not had a problem at all , then just recently I have developed this AWFUL metallic taste, any ideas or information from others would be appreciated :)